SCIPRESS JJSS
Back

J. Japan Statist. Soc., Vol. 32 (No. 2), pp. 155-163, 2002

Estimations of The Parameters of The Weibull Distribution with Progressively Censored Data

Shuo-Jye Wu

Abstract. We obtained estimation results concerning a progressively type-II censored sample from a two-parameter Weibull distribution. The maximum likelihood method is used to derive the point estimators of the parameters. An exact confidence interval and an exact joint confidence region for the parameters are constructed. A numerical example is presented to illustrate the methods proposed here.

Key words and phrases: Confidence interval, Joint confidence region, Maximum likelihood estimator, Progressively type-II censored sample.


[Full text] (PDF 136 KB)